# SDR A6WA2018121446217

- Difficulty date: December 6, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 41,523 hours, 40,491 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION MESSAGE ON CLIMBOUT, COMPLIED WITH QRH, MESSAGE RETURNED, STEERING SELECTED OFF FOR LANDING. ATC DECLARED EMERGENCY. LANDED WITH STEERING SELECTED OFF AND PROCEEDED TO GATE USING DIFFERENTIAL THRUST/BRAKING.
